RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 421–424 (Mi tvp3614)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On Weighted $M$-Estimates in Non-Linear Regression

V. A. Gurevich


Full text: PDF file (663 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 395–399

Bibliographic databases:

Received: 30.12.1985

Citation: V. A. Gurevich, “On Weighted $M$-Estimates in Non-Linear Regression”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 421–424; Theory Probab. Appl., 33:2 (1988), 395–399

Citation in format AMSBIB
\Bibitem{Gur88}
\by V.~A.~Gurevich
\paper On Weighted $M$-Estimates in Non-Linear Regression
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 421--424
\mathnet{http://mi.mathnet.ru/tvp3614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954598}
\zmath{https://zbmath.org/?q=an:0719.62074|0659.62070}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 395--399
\crossref{https://doi.org/10.1137/1133065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600029}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3614
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Linke, “On the asymptotics of distributions of two-step statistical estimates”, Siberian Math. J., 52:4 (2011), 665–681  mathnet  crossref  mathscinet  isi
    2. Yu. Yu. Linke, A. I. Sakhanenko, “On asymptotics of the distributions of some two-step statistical estimators of a mutlidimensional parameter”, Siberian Adv. Math., 24:2 (2014), 119–139  mathnet  crossref  mathscinet  elib
    3. Yu. Yu. Linke, A. I. Sakhanenko, “Ob asimptotike raspredeleniya dvukhshagovykh statisticheskikh otsenok odnomernogo parametra”, Sib. elektron. matem. izv., 10 (2013), 627–640  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020